MAUDE Adverse Event Report: ETHICON, LLC PDS; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE

ETHICON, LLC PDS; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Model Number PDP880G
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/16/2020
Type of Reportable Event Malfunction
Event or Problem Description
Middle aged female with history of pelvic pain, vaginal bleeding and fibroids.Presented to operating room for scheduled abdominal hysterectomy, bilateral salpingo-oophorectomy and cystoscopy.Upon completion of the surgery and closing the incision, the tip of the 1 pds looped suture broke off in the patient.The tip was not located.Wound was irrigated, no xray taken.No known harm to patient.Broken device was not saved.Pictures are representation of what was used.

Brand Name
PDS
Common Device Name
SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Manufacturer (Section D)
ETHICON, LLC
475 c street
los frailes industrial park, suite 401
guaynabo PR 00969
MDR Report Key10777947
Report Number10777947
Device Sequence Number3645823
Product Code NEW
UDI-Device Identifier30705031048663
UDI-Public(01)30705031048663(17)211231(10)QAMHSC
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/22/2020
Report Date (Section F) 10/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPDP880G
Device Catalogue NumberPDP880G
Device Lot NumberQAMHSC
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/03/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/03/2020
Patient Sequence Number1
Patient Weight53
Date Report Sent to FDA10/22/2020